Discussions By Condition: Sexual conditions

Hormone additions for hermaphrodites - could they be causing this? Please help

Posted In: Sexual conditions 0 Replies
  • Posted By: JohnLivingtown
  • August 16, 2012
  • 09:02 PM


This is important to me so please look into it. I have a question for You about some symptoms. Let me first tell you the beginning of the story. The person experiencing these issues happened to be born as a hermaphrodite. Preferred sex was female and, from what I heard, the surgery took part very soon. The newborn child spent 2-3 days in the intensive care center/room. Ever since then she's feeling constant burning sensation, which increased around puberty, on her forearm skin. She's also experiencing periodic diarrhea, headaches and pain where her liver should be (she is hepatitis C negative).
Could you please explain these symptoms and what is causing them and why? Could these symptoms be caused by effects and side-effects of hormones which were used to treat hermaphrodites during 1992-2008 period?
And please tell me what "whites of eyes" looks like? I'm not a native English speaker so I don't know.

I hope I'll get your answer soon,

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?